OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.12 (1980) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6434

Title: Pure submodules of injective modules
Authors: Chalabi, Ahmad
Khuri, Soumaya Makdissi
Issue Date: 1980
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Ahmad Chalabi, Soumaya Makdissi Khuri, "Pure submodules of injective modules", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 12 (1980), pp. 15-19.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
12 (1980)
Abstract: Si dà una nuova caratterizzazione degli anelli semiprimi di Goldie.
We assigne a new characterization of semiprime Goldie rings.
URI: http://hdl.handle.net/10077/6434
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.12 (1980)

Files in This Item:

File Description SizeFormat
ChalabiKhuriRendMat12.pdf370.53 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.